# SDR MALA954233

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3496 - ON APPROACH TO MSP, THE NOSE GEAR INTRANSIT LIGHT AND DOWN AND LOCKED LIGHT WAS SLOW TO ILLUMINATE.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED THE NOSE GEARS LEFT UPLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
